Ask an expert
Question

19 Apr 2004

High blood pressure and cotraceptives
I am being treated for high bloodpressure. I know that cotraceptives increases bloodpressure but is it possible and safe for me to take contraceptives (Haven't taken it for 12 months now)
Answer 452 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

MM, the effect that the pill has on blood pressure in otherwise normal people is not significant enough to warrant alternative methods of contraception. If there are other reasons why you can’t take the pill, you can ask your doctor to insert a Mirena®. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.